mental-health-icon
Mental disorder
Taking medicinefor five years she felt angrysome times if the medicine stopfor some time or lessen she become violent what can we do?we are ina pathetic condition .
58 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

Hi, don't stop or reduce dosage without doctor's suggestion . She may harm herself or others.Take her to NIMHANS once.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.